# SDR C2XA98IA204

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12004342008
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING NUMBER TWO UPPER SKIN SUPPORT AT RIB 21 WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE EFFECTED SKIN SUPPORT IAW EMB-120 SRM 51-40-02 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
